# SDR DALA2019101505911

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 52,386 hours, 27,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16, STOP FITTING NR 1, STRINGER 22R. NOTED A CRACK INDICATION FROM 3 HOLE.  PRI 581975-14AD REVS 0,1,2,3, AND 4 ACCOMPLISHED AND COMPLIED WITH ER/A 581975-14AD REV. ORIGINAL.
